MathSciNet Relay Station
MathSciNet bibliographic data
MR2203166 (2006j:35247) 35R35 (35Q35 76D27)
Jerison, David; Kim, Inwon The one-phase Hele-Shaw problem with singularities. J. Geom. Anal. 15 (2005), no. 4, 641–667.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement